Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Child taking adderall and humatrpen. Reddish cheeks, feeling hot. Due to medication?

my daughter is 11 years old under a Humatropen 2.3mg QD (growth hormone) taking Adderall xr 15 mg QD and and intuniv 2mg QD. She is complaining that she is hot and last night her cheeks were very hot and red. She put a cloth with cold water on her face. Is there an explanation for this given the case she is taking all these meds?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Get emergency medical help if you have any of these signs of an allergic reaction while taking guanfacine (the active ingredient contained in Intuniv) hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:
fast or slow heart rate;
pounding heartbeats, chest tightness;
numbness or tingling; or
feeling like you might pass out.

Less serious side effects of guanfacine may include:
drowsiness, dizziness, tired feeling;
dry mouth;
stomach pain;
weight gain;
headache; or
feeling irritable.

Less serious side effects of adderall include:
Upper Abdominal
Chronic Trouble Sleeping
Loss of Appetite     Less Severe
Feel Like Throwing Up
Throwing Up
Easily Angered or Annoyed
False Sense of Well-Being

Infrequent side effects (however serious) of Adderall Oral:
Feeling Restless
Urinary Tract Infection
Trouble Breathing
Allergic Reaction caused by a Drug

I advise you to take the expert help of a psychiatrist to address the issue of your child's symptoms of reddish cheeks and feeling hot. This is especially so since she is also on a synthetic growth hormone.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 21 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor